# SDR P5CA9601150

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832FT
- Make and model: Boeing 747121
- Aircraft serial: 20347
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1800-1820
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND HITS ON AFT ENTRY CARGO FRAME BETWEEN STA 1800 TO 1820 RT ABOVE STRINGER 36 TO 40.  CORROSION REMOVED AND AREA TREATED PER SRM 51-10-01.
